# SDR ASAA2019112751445

- Difficulty date: November 25, 2019
- Submitted: November 27, 2019
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 36,977 hours, 10,831 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Part number: 100370750
- Part serial: 4924
- Condition: Inoperative
- Location: Fuel Qty
- Part time: 41,925 hours, 15,351 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNDER WING CENTER TANK FUEL QUANTITY INDICATOR INOP. GROUNDED - YES. REMOVED & REPLACED CENTER REFUEL QUANTITY INDICATOR REF B737-800 AMM 28-41-61 4 C/B OPEN & CLOSED OPS NORMAL.
